# SDR REXA2019062701060

- Difficulty date: June 27, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 27,318 hours, 18,055 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; PER MTC REQUEST: [ DURING OK TO INSTALL PAX CABIN SEATS REQUESTED RELATED WITH NRC 00021, CORROSION WAS FOUND ON SIDE SEAT RAILS IN SECTIONS [ FS= 677 TO FS= 720, STR 15R ]:  CORROSION ON SEAT SIDE SEAT TRACK IN STA. FS= 697  AT PAX CABIN. (CPAX) CORROSION LEVEL 2.  SIDE SEAT RAIL IN SECTION [ FS= 677 TO FS= 720, STR 15R ]: AT PAX CABIN, WAS REPLACED PER SRM 53-00-49-201-002-A01 AND AMM 53-00-49-400-801-A07.
